# SDR CALA9800005

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,311 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENGINE HYDRAULIC PUMP PRESSURE LOW LIGHT ILLUMINATED WHILE ON APPROACH.  THERE WAS NO CHANGE IN HYDRAULIC PRESSURE OR QUANTITY.  THE HYDRAULIC SYSTEM LOSS CHECKLIST WAS ACCOMPLISHED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE LEFT HYDRAULIC PUMP HAD A SHEARED SHAFT.  THE PUMP WAS REMOVED AND REPLACED IAW MM 29-11-01.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
